On weakly symmetric manifolds with a type of semi-symmetric non-metric connection

Tom 102 / 2011

Hülya Bağdatlı Yılmaz Annales Polonici Mathematici 102 (2011), 301-308 MSC: Primary 53C15, 53C25. DOI: 10.4064/ap102-3-9

Streszczenie

The object of the present paper is to study weakly symmetric manifolds admitting a type of semi-symmetric non-metric connection.

Autorzy

  • Hülya Bağdatlı YılmazDepartment of Mathematics
    Faculty of Sciences and Arts
    Marmara University
    34722 Istanbul, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek